MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 400MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 400MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.261S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Manufacturing location: (b)(4), manufacturing date: 30-may-2018, expiration date: 30-apr-2028, part number: 04.037.261s, 12mm/130 deg ti cann tfna 400mm/left- sterile, lot number: h650238 (sterile), lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria inspection sheet, in-process/inspect dimensional/final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) lpp was reviewed and determined to be conforming.Packaging bom was reviewed and found to be conforming with no deviations to normal packaging identified.Material supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.4, wave spring, shim ended, bp55, lot number: h571491, lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card dated 02-may-2018 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong, 130 degree, tfna, bp55, lot number: l864363, lot quantity: (b)(4).Purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive, bp58, lot number: h610277, lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part number: 21127, timoagri16.00, bp80, lot number: h542396, lot quantity: (b)(4).Certificate of analysis dated 18-dec-2017 was reviewed and determined to be conforming.Lot summary report dated 08-jan-2018 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 that the patient underwent a revision operation due to a broken long 400mm trochanteric fixation nail advanced (tfna).The break occurred approximately six (6) months after implantation near the proximal bod at the helical blade opening.The implant was replaced with an additional tfna implant with a screw instead of a helical blade.The surgery was revised to remove and replace the failed implant.Concomitant devices: unk - end caps: tfna (part# unknown, lot# unknown, quantity 1); unk - screws: locking (part# unknown, lot# unknown, quantity 1); unk - nail head elem: tfna helical blade (part# unknown, lot# unknown, quantity 1).This report is for one (1) 12mm/130 deg ti cann tfna 400mm/left-sterile.This is report 1 of 1 for (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 400MM/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11108620
Report Number2939274-2021-00004
Device Sequence Number11687000
Product Code HSB
UDI-Device Identifier10886982097415
UDI-Public10886982097415
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number04.037.261S
Device Catalogue Number04.037.261S
Device Lot NumberH650238
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date01/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS: TFNA; UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;